# SDR AALA20170316002

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 48,895 hours, 24,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CARGO DOOR STOP PAD SUPPORT FITTING IS CRACKED, AFT SIDE THIRD FROM TOP.  REMOVED AND REPLACED FITTING IAW AARD 51-00-05-1 AND DRAWINGS CDK2345 AND 591014.
